Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Frequent urination issues, rash on penis post an unprotected encounter. STD?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8991 Questions
Question
Hi, I've been having frequent urination problems and developed a rash on my penis after having a one night stand. I have no burning sensation while I pee, and the rash seems to be going away. I'm worried it might be an std. Please help.
Posted Thu, 13 Jun 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 24 minutes later
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have developed UTI .
I shall be happy if you post few more details to help me to make comments on your problem.
1) Did you have unprotected sex preceding these symptoms?
2) Do you have any discharge from penis ?
3) Do you have fever?

Please get following basic tests done to confirm the diagnosis.
1) Routine urine Test
2) Urine culture.

If you have unprotected sex the possibility of STD can not be ruled out .Please get blood tests for STD done to rule out the same.

In the mean while take antibiotics and urine alkaliser after getting prescription from your family Physician
.
Ensure to take more water to keep urine alkaline and dilute.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Dr.Patil..
.
Above answer was peer-reviewed by
 
Follow-up: Frequent urination issues, rash on penis post an unprotected encounter. STD? 28 minutes later
Yes, I did have sex before the symptoms appeared. The symptoms appeared the very next day. At first the rash on my penis was very pink and now it has slowly reduced in color. I have not noticed any strange discharges from my penis and I have not had a fever at all. I also have a few pimple-like bumps on the shaft of my penis near the head and i am not circumsized.
I also have been tested for gonorrea, HIV and clamydia and everything came back negative.
 
 
Answered by Dr. P. T. Patil 11 minutes later
Hello
Tanks for follow up.
Since you have done all the basic screening tests for STD and HIV which turned out to be negative you need not worry at all .
Please take medicines, (antibiotics and anti inflammatory drugs ) after discussing with your family physician.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Frequent urination issues, rash on penis post an unprotected encounter. STD? 3 minutes later
Thank you, but I have one more question. Can this be HSV?
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello
Thanks for fresh query.
It is most unlikely to be HSV infection as you do not have symptoms typical of HSV infection.
Thanks and Regards.
Dr.Patil
Above answer was peer-reviewed by
 
Follow-up: Frequent urination issues, rash on penis post an unprotected encounter. STD? 8 hours later
Thank you, I appreciate the help.
 
 
Answered by Dr. P. T. Patil 3 hours later
Hello
Thanks for your comments. If you have time please post your review on this forum addressed to Healthcare WWW.WWWW.WW
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor